# SDR S2YA00022

- Difficulty date: July 14, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036464
- Condition: Inoperative
- Location: Left
- Part time: 15,412 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 1001 - MKE-STL - THE CABIN ALT HI ILLUMINATED AND THE CABIN OXYGEN MASKS WERE DEPLOYED.  THE CREW MADE AN UNEVENTFUL LANDING IN STL AND CONTACTED MX.  OUTSTATION MAINTENANCE PERFORM THE MX FUNCTIONS AND MEL THE PRESSURIZATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MEL WAS CLEARED ON 7/21/00 BY REPLACING THE OUTFLOW VALVE.  (M)
